Browse "MA-Journal Papers(저널논문)" byAuthor이창옥

Showing results 1 to 6 of 6

1
A frequency--domain method for finite element solutions of parabolic problems

이창옥researcher; 이종우; 신동우, 대한수학회보, v.39, no.4, pp.589 - 606, 2002-11

2
A NEUMANN-DIRICHLET PRECONDITIONER FOR A FETI-DP FORMULATION WITH MORTAR METHODS

이창옥researcher, TRENDS IN MATHEMATICS, v.9, no.2, pp.81 - 101, 2006-12

3
IMAGE SEGMENTATION BASED ON THE STATISTICAL VARIATIONAL FORMULATION USING THE LOCAL REGION INFORMATION

박성하; 이창옥researcher; 한주영, Journal of the Korean Society for Industrial and Applied Mathematics, v.18, no.2, pp.129 - 142, 2014-06

4
Multigrid Methods and Parallel Computations for Elliptic Problems, with an Emphasis on Linear Elasticity

이창옥researcher, 박사학위논문(미국), v.0, no.0, pp.0 - 0, 1995-05

5
Numerical Solutions for Models of Linear Elasticity using First-Order System Least Squares

이창옥researcher, KANGWEON-KYUNGKI MATHEMATICAL JOURNAL, v.7, no.2, pp.245 - 269, 1999-06

6
선형 탄성방정식의 유한요소해법과 잠김현상

이창옥researcher, 대한수학회논문집, v.16, no.4, pp.543 - 566, 2001-10

Discover

Type

Open Access

Date issued

. next

Subject

. next

rss_1.0 rss_2.0 atom_1.0